Differential-algebraic and bi-Hamiltonian integrability analysis of the Riemann hierarchy revisited

Yarema A. Prykarpatskyy , Orest D. Artemovych , Maxim V. Pavlov , Anatolij K. Prykarpatsky

Abstract

A differential-algebraic approach to studying the Lax integrability of the generalized Riemann type hydrodynamic hierarchy is revisited and its new Lax representation is constructed in exact form. The bi-Hamiltonian integrability of the generalized Riemann type hierarchy is discussed by means of the gradient-holonomic and symplectic methods and the related compatible Poissonian structures for N = 3 and N = 4 are constructed
Author Yarema A. Prykarpatskyy (FoEEaLS / DoAM)
Yarema A. Prykarpatskyy,,
- Department of Applied Mathematics
, Orest D. Artemovych
Orest D. Artemovych,,
-
, Maxim V. Pavlov
Maxim V. Pavlov,,
-
, Anatolij K. Prykarpatsky
Anatolij K. Prykarpatsky,,
-
Journal seriesJournal of Mathematical Physics, ISSN 1089-7658, e-ISSN 0022-2488, (A 25 pkt)
Issue year2012
Vol53
Pages1-20
Publication size in sheets0.95
Article number103521
DOIDOI:10.1063/1.4761821
URL https://aip.scitation.org/doi/pdf/10.1063/1.4761821?class=pdf
Languageen angielski
Score (nominal)25
Score sourcejournalList
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.029; WoS Impact Factor: 2012 = 1.296 (2) - 2012=1.284 (5)
Citation count*
Additional fields
FinansowanieSpecial acknowledgment belongs to the Scientific and Technological Research Council of Turkey (TÜBITAK-2011) for partial support of the research by A. K. Prykarpatsky and Y. A. Prykarpatsky. M.V.P. was in part supported by RFBR Grant No. 08-01-00054 and a grant of the RAS Presidium “Fundamental Problems in Nonlinear Dynamics.”
Źródło punktacjihttps://biblioteka.urk.edu.pl/zasoby/20/wykaz_A_2012.pdf
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?